# SDR HEEA0013319

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074305105
- Condition: Failed
- Location: Autopilot Fbwe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROPS OFF LINE.  TIME SINCE REPAIR 0:00.
